# SDR DALA2025040902760

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENER DISCREPANT INSTALLATION ON PREVIOUS FUSELAGE SKIN REPAIR, ALSO THERE ARE LIGHTNING STRIKES AT TWO LOCATIONS ADJACENT TO REPAIR FASTENERS AT AFT LH ALTERNATE STATIC PORT AREA BTW STA Y=256-362 AND BTW LONG 26LH-27RH. SUMMARY OF NRC 00664: FASTENER DISCREPANT INSTALLATION ON PREVIOUS FUSELAGE SKIN REPAIR AND LIGHTNING STRIKES AT TWO LOCATIONS ADJACENT TO REPAIR FASTENERS AT AFT LH ALTERNATE STATIC PORT AREA BTW STA Y=256-362 AND BTW LONG 26LH-27RH WERE REPAIRED PER ER/A 590835-14 REV A, SECTION I PERMANENT REPAIR. TIME CONTROLLED ITEMS: SECTION DTE: REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 03-APR-2025. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. MONITORING LOG PAGE #0902212. ASSOCIATED ER/A 14-590835 ADDED FOR AC 9547. (LP #0903399)
